MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR DISPOSABLE PRESSURE TRANSDUCER KIT; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES DR DISPOSABLE PRESSURE TRANSDUCER KIT; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PXVMP172AT3
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot not be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming with the evaluation and device history results when received.
 
Event or Problem Description
It was reported that before use, a particulate was found in this pressure tube.This was detected before customer use.The physician is not able to tell if the material is inside the tube or embedded in the plastic.There is no patient involvement.
 
Additional Manufacturer Narrative
A capa was initiated for this issue and the supplier has been notified of the malfunction.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Additional Manufacturer Narrative
One single dpt - vamp adult kit was returned for evaluation.The reported event of contamination issue was confirmed.One unknown dark brown particulate, approximately 80 cm distal from dpt housing, was observed inside pressure tubing.The particulate, approximately 0.04" x 0.18" in size, attached to the inner wall of pressure tubing.The particulate stayed at the same location on pressure tubing after 5 minutes of continuous flushing.Pressure tubing was cut and the particulate was sent for additional tests.Additional test confirmed that the returned sample is consistent with the material like pvc.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.

Brand Name
DISPOSABLE PRESSURE TRANSDUCER KIT
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
MDR Report Key12632933
Report Number2015691-2021-05662
Device Sequence Number4380684
Product Code DXO
UDI-Device Identifier07460691950405
UDI-Public(01)07460691950405(17)230407(11)210407(10)63723408;(01)57460691950400(17)230407(11)210407(10)63723408
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K925638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPXVMP172AT3
Device Catalogue NumberPXVMP172AT3
Device Lot Number63723408
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2021
Supplement Date Received by Manufacturer10/25/2021
12/14/2021
Initial Report FDA Received Date10/14/2021
Supplement Report FDA Received Date11/16/2021
12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown